Fourier ultra-hyperfunctions as the boundary values of smooth solutions of heat equations

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)381-398
JournalTokyo Journal of Mathematics
Volume25
Publication statusPublished - 2002 Dec 1

Cite this

Fourier ultra-hyperfunctions as the boundary values of smooth solutions of heat equations. / Suwa, Masanori.

In: Tokyo Journal of Mathematics, Vol. 25, 01.12.2002, p. 381-398.

Research output: Contribution to journalArticle

@article{43272d529da84165815b36181221cd3c,
title = "Fourier ultra-hyperfunctions as the boundary values of smooth solutions of heat equations",
author = "Masanori Suwa",
year = "2002",
month = "12",
day = "1",
language = "English",
volume = "25",
pages = "381--398",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",

}

TY - JOUR

T1 - Fourier ultra-hyperfunctions as the boundary values of smooth solutions of heat equations

AU - Suwa, Masanori

PY - 2002/12/1

Y1 - 2002/12/1

M3 - Article

VL - 25

SP - 381

EP - 398

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

ER -